MathSciNet Relay Station
MathSciNet bibliographic data
MR2812655 (2012f:11106) 11F75 (11F12 11F30)
Raji, Wissam Eichler cohomology theorem for generalized modular forms. Int. J. Number Theory 7 (2011), no. 4, 1103–1113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement